# SDR AUS20040375

- Difficulty date: May 5, 2004
- Submitted: July 22, 2004
- Operation: General aviation
- Make and model: Lear 45LEAR
- Engine: Garrtt TFE7312
- System (JASC): 3232 · Landing Gear Door Actuator
- Part: Actuator
- Part number: 6632303003001
- Condition: Damaged
- Location: Mlg Door
- Part time: 1,536 cycles
- Stage of operation: LD
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

(AUS) LT MAIN LANDING GEAR IB DOOR ACTUATOR DAMAGED.  ACTUATOR HOUSING END CAP SEPARATED FROM HOUSING DUE TO SHEARING OF THE FOUR END CAP BOLT HEADS. LOSS OF HYDRAULIC FLUID.
